# SDR HEEA967002

- Difficulty date: April 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 214ST
- System (JASC): 3340 · Exterior Lighting
- Part: Power Supply
- Part number: 214175127103
- Condition: Failed
- Location: Anti Coll Light
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POWER SUPPLY WOULD NOT POWER UP ANTI-COLLISION SYSTEM.   TIME SINCE REPAIR 0:00.
